# SDR REXA2014092901006

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 22,365 hours, 19,683 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INFANT LIFE VEST & OBSERVERS LIFE VEST BAGS TORN.  R & R ONE INFANT LIFE VEST & ONE OBSERVERS LIFE VEST IAW AMM 25-61-03 & PA 25-096A.
